# SDR IPXA2016100609005

- Difficulty date: September 13, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARC25403
- Condition: Corroded
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT INBD FLAP HINGE FAIRING IB SIDE SUPPORT STRAP CORRODED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT STRAP IAW DWG ARC2540 AND SRM 51-31-01.
